# SDR AALA202508254632

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,797 hours, 30,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR CANNOT BE FULLY OPENED. MAINTENANCE FOUND THE L1 DOOR HINGE TRIM DAMAGED AND OUT OF POSITION, MAINTENANCE REPAIRED THE TRIM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE L1 DOOR WITH NO ISSUES NOTED.
